# SDR IPXA2020070357280

- Difficulty date: June 25, 2020
- Submitted: July 3, 2020
- Operation: Air carrier
- Aircraft: N394UP
- Make and model: Boeing 767381
- Aircraft serial: 25136
- Aircraft time: 82,120 hours, 33,904 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: 112T47034
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C15 CORROSION ON THE RT WING LOWER SKIN PANEL AROUND THE FUEL SUMP DRAIN VALVE.  PERFORM REPAIR IAW SRID 3-4751949658 AND EO N B767-5730-77047-A.
